Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017 (2017), Article ID 2941615, 7 pages
https://doi.org/10.1155/2017/2941615
Research Article

Sharp Bounds for the General Sum-Connectivity Indices of Transformation Graphs

1School of Science, China University of Geosciences (Beijing), Beijing 100083, China
2School of Mathematics and Physics, Anhui Jianzhu University, Hefei 230601, China
3Department of Mathematics, Savannah State University, Savannah, GA 31404, USA
4School of Information and Technology, Yunnan Normal University, Kunming 650500, China
5Department of Mathematics, School of Natural Sciences (SNS), National University of Sciences and Technology (NUST), Sector H-12, Islamabad, Pakistan
6Department of Mathematical Sciences, College of Science, United Arab Emirates University, P.O. Box 15551, Al Ain, UAE
7Department of Applied Mathematics, Iran University of Science and Technology (IUST), Narmak, Tehran 16844, Iran

Correspondence should be addressed to Haiying Wang; moc.621@thcyhw

Received 12 July 2017; Revised 23 October 2017; Accepted 9 November 2017; Published 3 December 2017

Academic Editor: Chris Goodrich

Copyright © 2017 Haiying Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Ji and S. Wang, “On the sharp lower bounds of Zagreb indices of graphs with given number of cut vertices,” Journal of Mathematical Analysis and Applications, vol. 458, no. 1, pp. 21–29, 2018. View at Publisher · View at Google Scholar · View at MathSciNet
  2. I. Gutman and N. Trinajstić, “Graph theory and molecular orbitals. Total φ-electron energy of alternant hydrocarbons,” Chemical Physics Letters, vol. 17, no. 4, pp. 535–538, 1972. View at Publisher · View at Google Scholar · View at Scopus
  3. M. Randić, “On characterization of molecular branching,” Journal of the American Chemical Society, vol. 97, no. 23, pp. 6609–6615, 1975. View at Publisher · View at Google Scholar · View at Scopus
  4. B. Bollobás and P. Erdős, “Graphs of extremal weights,” Ars Combinatoria, vol. 50, pp. 225–233, 1998. View at Google Scholar · View at MathSciNet
  5. B. Zhou and N. Trinajstić, “On a novel connectivity index,” Journal of Mathematical Chemistry, vol. 46, no. 4, pp. 1252–1270, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  6. B. Zhou and N. Trinajstić, “On general sum-connectivity index,” Journal of Mathematical Chemistry, vol. 47, no. 1, pp. 210–218, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  7. B. Lučić, N. Trinajstić, and B. Zhou, “Comparison between the sum-connectivity index and product-connectivity index for benzenoid hydrocarbons,” Chemical Physics Letters, vol. 475, no. 1-3, pp. 146–148, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. M. Behzad, “A criterion for the planarity of the total graph of a graph,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 63, no. 3, pp. 679–681, 1967. View at Publisher · View at Google Scholar · View at Scopus
  9. E. Sampathkumar and S. B. Chikkodimath, “The semi-total graphs of a graph-I,” Journal of the Karnatak University, vol. 18, pp. 274–280, 1973. View at Google Scholar · View at MathSciNet
  10. B. Basavanagoud and P. V. Patil, “A criterion for (non-)planarity of the transformation graph when ,” Journal of Discrete Mathematical Sciences & Cryptography, vol. 13, no. 6, pp. 601–610, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. M. Hosamani and I. Gutman, “Zagreb indices of transformation graphs and total transformation graphs,” Applied Mathematics and Computation, vol. 247, pp. 1156–1160, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. B. Wu and J. Meng, “Basic properties of total transformation graphs,” Journal of Mathematical Study, vol. 34, no. 2, pp. 109–116, 2001. View at Google Scholar · View at MathSciNet
  13. L. Xu and B. Wu, “Transformation graph ,” Discrete Mathematics, vol. 308, no. 22, pp. 5144–5148, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Yi and B. Wu, “The transformation graph ,” The Australasian Journal of Combinatorics, vol. 44, pp. 37–42, 2009. View at Google Scholar · View at MathSciNet